# SDR GUU2002F00024

- Difficulty date: July 8, 2002
- Submitted: July 18, 2002
- Operation: Air carrier
- Aircraft: N87557
- Make and model: Beech 1900D
- Aircraft serial: UE246
- Engine: Pwa PT6A67D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 3044700
- Condition: Damaged
- Location: Right
- Part time: 11,124 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OIL FILTER INSPECTION METAL FLAKES DISCOVERED.  FURTHER INSPECTION OF THE RT ENGINE DETERMINED EXCESSIVE DISCOLORED (BLACK OIL).  REPLACED THE RIGHT POWER SECTION MODULE AND ROUTED FAILED UNIT FOR FURTHER ANALYSIS AND REPAIR.
